# SDR VJ970147

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59124382
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE RIGHT WING CORRODED ON RIGHT UPPER LANDING GEAR SUPPORT DOUBLER.  CORROSION FOUND TO BE OUT OF LIMITS (.080 INCH) IAW DC9 SRM 57-03 FIG 27.  REMOVED DOUBLER IAW DC9 SRM 51-30-0.  DRILLED AND COUNTERSUNK NEW DOUBLER IAW DC9 SRM 51-10-4.  INSTALLED SUPPORT DOUBLER IAW DC9 MCDONNEL DOUGLAS DRAWING NR 5910464 AND 5910484.  (M)
